Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

191 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I just started new medication called tramadol 50mg and i

I just started new medication called tramadol 50mg and i forgot to take it yesterday so today i decided to take two and now i feel dizzy, lightheaded , numb , my head feels on fire and my jaw hurts to chew and swallow should i go to the emergency room?
Sun, 28 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I had a pelvic lift for the second time and he prescribed Percocet for a week. After that I had to beg him for something and he gave me torodol for a weak it doesn t help. I ve been calling him for days with no answer. My pain manager refuses to give me anything but edolac and gabapentin. So I went to my long term GP he agreed I needed something. So he prescribed tramadol. Is tramadol an opiat I m worried that next time I see my pain med doc he will fire me as a patient for taking tramadol

doctor1 MD

Hello, I have fibromyalgia. I was dx by my doctor who recently retired. New doc wants second opinion..waiting for apt w/rheumatologist. I was taking Tramadol for this not qd. She says it is too addicting and doesn t mix w/Adderall or other psyche meds. (I didn t care for Lyrica, tried gabapentin) Basically she is telling me she doesn t think I have it; and my doubting a revered physician s dx. I know I need to exercise more anfd am working on this. I guess I need another dr? I also am on HCTZ 25 mg. BP s improved. I am trying to quit smoking....starting w/PA quit line and have Nicotrol. Too many NSAIDS or Naprosyn isn t good for BP s. Any suggestions??

doctor1 MD

I am presently taking medication for hypertension. My primary physician discontinued my Lisinopril because I complained about a chronic cough. She increased my Metoprolol 25 mg to 50 mg. I have noticed that my BP has become more eratic instead of the regular and consistent 110/70. My heart seems to be pounding at night and I am concerned about the change. I called my doctor and voiced my concern and my doctor prescribed losartan potassium 100 mg and decreased my metoprolol to 25 mg as I was taking earlier. I looked online and saw that losartan was given in 20, 40, and 100 mg. I don t understand why I have to start at the very highest dosage and somewhat sceptical of her reasoning. I decided to just continue to take the metoprolol 50 mg until my next visit. I no longer trust her. Could you help me to understand about this medicine change. I have also requested to change physicans to an Internist.

Loading Online Doctors....